# SDR DALA2017041002923

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 45,204 hours, 30,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EXIT SIGN AND EXIT SIGN IN TAIL CONE IS FLASHING.  REMOVED AND REPLACED BATTERY PACK CHARGER B5-239.  OPERATION CHECKS GOOD.
